# SDR USAA2011060600019

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 36,154 hours, 12,844 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277000
- Part serial: 0507
- Condition: Low Pressure
- Location: R2 Door
- Part time: 36,154 hours, 12,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1409 - PHL-LAX - EMERGENCY EGRESS SYSTEM -  DOOR R2 DAMPER REQUIRES SERVICING.  SERVICED DOOR R2 DAMPER IAW AMM 52-22-00.
